Alert archive / Washington / Wind Advisories in 2010

Wind Advisory 39, NWS Pendleton, OR

December 29, 20106 counties in Washington; 5 counties in Oregon

NWS Pendleton, OR issued this wind advisory at Dec 29, 2010, 1:20 AM PST for 6 counties in Washington; 5 counties in Oregon. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Dec 29, 2010, 1:20 AM PST (09:20 UTC)
Expired
Dec 29, 2010, 9:17 AM PST
In force
8 hr
Issued by
NWS Pendleton, OR

Counties Gilliam County, OR, Morrow County, OR, Sherman County, OR, Umatilla County, OR, Wasco County, OR, Benton County, WA, Franklin County, WA, Kittitas County, WA, Klickitat County, WA, Walla Walla County, WA, Yakima County, WA

The radar

The Pendleton radar (KPDT), 90 km from the middle of the area, began a volume at 09:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Salem/Mcnary, OR (KSLE), launched 00:00Z, 9.3 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salem/Mcnary, OR at 00:00Z on 2010-12-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salem/Mcnary, OR at 00:00Z on 2010-12-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 215 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
517 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
215 m²/s²
0-3 km storm-relative helicity
265 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

630 
WWUS76 KPDT 290920
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
120 AM PST WED DEC 29 2010

...STRONG WINTER STORM BRINGS VERY WINDY CONDITIONS TODAY...

.A STRONG WINTER STORM WILL BRING SIGNIFICANT WEST TO NORTHWEST
WINDS TO A LARGE PORTION OF THE AREA TODAY. A SURFACE LOW PRESSURE
CENTER HAS MOVED ONSHORE AND WILL REMAIN NEARLY STATIONARY OVER
EASTERN WASHINGTON THROUGH EARLY THIS EVENING. ADDITIONALLY, A COLD
FRONT IS CROSSING THE REGION AT THIS SAME TIME WITH SINKING
MOTIONS BEHIND THE FRONT EXPECTED TO DRIVE HIGHER WINDS ALOFT DOWN
TOWARD THE SURFACE. THE STRONGEST WIND SPEEDS AND GUSTS WILL OCCUR
WITH AND FOR A FEW HOURS AFTER THE FRONTAL PASSAGE.

ORZ041-042-044-WAZ024-026>028-520-521-291730-
/O.NEW.KPDT.WI.Y.0039.101229T0920Z-101230T0000Z/
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...DUFUR...
MADRAS...MAUPIN...MORO...PRINEVILLE...REDMOND...BOARDMAN...
HERMISTON...IONE...WHITE SALMON...ELLENSBURG...THORP...NACHES...
SUNNYSIDE...TOPPENISH...YAKIMA...CONNELL...PROSSER...TRI-CITIES...
APPLETON...CLE ELUM...CLIFFDELL...EASTON...ROSLYN...TROUT LAKE...
BICKLETON...GOLDENDALE
120 AM PST WED DEC 29 2010

...WIND ADVISORY IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. 

* TIMING: WINDS INCREASE WITH AND BEHIND A COLD FRONT PASSAGE. THE
  FRONT IS CURRENTLY CROSSING THE CASCADES AND IS EXPECTED TO
  REACH THE IDAHO BORDER BY EARLY THIS AFTERNOON.

* WINDS: SUSTAINED WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH
  GUSTS BETWEEN 45 AND 50 MPH ARE EXPECTED. WINDS WILL BE LOCALLY
  HIGHER IN THE COLUMBIA GORGE AND KITTITAS VALLEY WITH GUSTS UP
  TO 55 MPH POSSIBLE.

* IMPACTS: DRIVING MAY BECOME DIFFICULT...ESPECIALLY ALONG NORTH
  TO SOUTH ORIENTED HIGHWAYS WHERE GUSTY CROSS WINDS WILL OCCUR.
  LOCAL BLOWING OF SNOW MAY ALSO RESULT IN TEMPORARY VISIBILITY
  REDUCTIONS. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
1 follow-up statement
544 
WWUS76 KPDT 291717
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
917 AM PST WED DEC 29 2010


ORZ041-042-044-WAZ024-026>028-520-521-291830-
/O.CAN.KPDT.WI.Y.0039.000000T0000Z-101230T0000Z/
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...DUFUR...
MADRAS...MAUPIN...MORO...PRINEVILLE...REDMOND...BOARDMAN...
HERMISTON...IONE...WHITE SALMON...ELLENSBURG...THORP...NACHES...
SUNNYSIDE...TOPPENISH...YAKIMA...CONNELL...PROSSER...TRI-CITIES...
APPLETON...CLE ELUM...CLIFFDELL...EASTON...ROSLYN...TROUT LAKE...
BICKLETON...GOLDENDALE
917 AM PST WED DEC 29 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WIND
ADVISORY. 

BREEZY TO WINDY CONDITIONS WILL CONTINUE THROUGH THE DAY BUT WINDS
SPEEDS ARE EXPECTED TO STAY BELOW ADVISORY CRITERIA OF SUSTAINED
30 MPH OR GUSTS OVER 45 MPH. THEREFORE THE WIND ADVISORY IS BEING
CANCELLED. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Dec 28, 10:24 PM PST, 2 hours 56 minutes earlier.

Area forecast discussion, Dec 28, 10:24 PM PST, 2 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
1024 PM PST TUE DEC 28 2010

.DISCUSSION...STRONG CYCLOGENESIS UNDERWAY OVER THE REGION IS
BRINGING MODERATE TO HEAVY RAIN AND SNOW TO NEARLY ALL LOCATIONS.
HAVE INCREASED POPS TO 100 PERCENT FOR THE REST OF THE EVENING AND
OVERNIGHT SINCE THE FRONT WILL BE SLOW TO CROSS THE CASCADES.
COLD FRONT SHOULD REACH THE CASCADES CLOSER TO 07Z AND MAY HANG UP
THERE FOR AN HOUR OR TWO. IN THE MEAN TIME EXPECT STRONG
BAROCLINIC LIFT WILL CONTINUE EAST OF THE CASCADES. THUS FAR,
SIGNIFICANT SNOW ACCUMULATIONS HAVE STAYED ABOVE 4000 FEET WITH
WARM ADVECTION HELPING KEEP SNOW LEVELS UP. SNOW LEVELS WILL FALL
DRAMATICALLY AS THE COLD FRONT CROSSES. MAY SEE A BRIEF PERIOD OF
STRONG WINDS ASSOCIATED WITH THE FRONTAL CROSSING BUT ONLY EXPECT
MARGINAL ADVISORY WESTERLY WIND SPEEDS OF 20 TO 30 MPH WITH GUSTS
UP TO 45 MPH IN ITS WAKE. MODELS CONTINUE TO BRING THE SURFACE LOW
ACROSS THE LOWER BASIN AND CLIPPING THE NORTHERN END OF THE BLUES
SO IT APPEARS THESE WINDS WILL MAINLY STAY CONFINED TO OREGON
WHERE THE SHARPEST POST-FRONTAL PRESSURE RISES ARE EXPECTED. HAVE
ADJUSTED TONIGHT'S AND TOMORROW'S TEMPERATURES DOWNWARD A BIT AS
GUIDANCE VALUES SEEMED ON THE WARM SIDE AS COMPARED TO CURRENT
VALUES AND DO EXPECT TO SEE SOME MODERATE COLD ADVECTION BEHIND
THE FRONT. TOMORROW'S HIGHS WILL LIKELY OCCUR IN THE MORNING HOURS
WITH COOLING TO CONTINUE THROUGH THE DAY. /JBONK

&&

.AVIATION...06Z TAF PACKAGE. STEADY RAINS WILL CONTINUE TO BRING
MVFR AND IFR CIGS AHEAD OF THE FRONTAL CROSSING TONIGHT.
OCCASIONAL IFR VSBYS AND LIFR CIGS HAVE BEEN OBSERVED AS WELL AND
THINK THE POSSIBILITY WILL CONTINUE UNTIL IFR, OR WORSE, POST
FRONTAL CONDITIONS DEVELOP UNDER A PERIOD OF SNOW. SNOW SHOWERS
WILL THEN DEVELOP A COUPLE HOURS BEHIND THE FRONT AND CONTINUE
FOR MOST LOCATIONS THROUGH THE DAY. A BRIEF PERIOD VERY GUSTY
WINDS IS POSSIBLE WITH THE FRONTAL CROSSING BUT ONLY HAVE LIMITED
CONFIDENCE. DO EXPECT SUSTAINED WINDS IN THE 15 TO 25 KT RANGE
WITH GUSTS UP TO 35 KTS DURING A BULK OF THE DAYLIGHT HOURS
TOMORROW AT MOST TAF LOCATIONS. OVERALL ACTIVITY SHOULD TAPER OFF
DURING TOMORROW EVENING WITH PDT AND ALW TO HOLD ON TO IFR
CONDITIONS THE LONGEST AND POSSIBLE THROUGH TOMORROW EVENING. /JBONK

&&

.PREV DISCUSSION... /ISSUED 330 PM PST TUE DEC 28 2010/

SHORT TERM...TONIGHT THROUGH FRIDAY...NEXT 24 TO 36 HOURS WILL BE
STORMY WITH SOME SIGNIFICANT SNOW ACCUMULATIONS IN PORTIONS OF THE
FORECAST AREA. A MOIST WEATHER SYSTEM WILL SPREAD MOISTURE OVER THE
REGION TONIGHT WITH A SURFACE LOW TRACKING ACROSS THE FORECAST AREA
LATE TONIGHT. SNOW LEVELS WILL REMAIN HIGH BUT THEN DROP
DRAMATICALLY FOLLOWING THE PASSAGE OF THE SURFACE LOW. THERE WILL BE
SOME BREEZY TO WINDY CONDITIONS DEVELOP FOLLOWING THE PASSAGE OF THE
SURFACE LOW THAT WILL PERSIST THROUGHOUT MUCH OF WEDNESDAY BEFORE
DECREASING WEDNESDAY NIGHT. A GOOD WEST TO NORTHWEST FLOW ALOFT WILL
THEN DEVELOP ON WEDNESDAY ALLOWING FOR GOOD UPSLOPE CONDITIONS TO
PRODUCE SOME HIGH SNOW ACCUMULATIONS IN SOME MOUNTAINOUS AND HIGH
VALLEY AREAS. THIS WILL BE COVERED WITH THE WINTER STORM AND WEATHER
ADVISORY UPDATE ACCOMPANYING THE AFTERNOON FORECAST UPDATE. HIGH
PRESSURE WILL BEGIN TO BUILD IN FROM THE WEST ON THURSDAY. THIS WILL
GRADUALLY BRING SOME DRIER WEATHER TO THE REGION AS SHOWERS DECREASE
THURSDAY NIGHT AND INTO FRIDAY. TEMPERATURES WILL REMAIN VERY COLD
THROUGH FRIDAY AS COLDER CANADIAN AIR SPILLS INTO THE REGION.

LONG TERM...FRIDAY NIGHT THROUGH TUESDAY...AN UPPER RIDGE WILL
BUILD INTO THE PACIFIC NORTHWEST FRIDAY NIGHT...WITH A COLD DRY
NORTH TO NORTHWEST FLOW OVER THE REGION. THE OPERATIONAL GFS IS MUCH
MORE AGGRESSIVE WITH THE INTRUSION OF ARCTIC AIR IN THE COLUMBIA
BASIN SATURDAY AND SATURDAY NIGHT THAN THE ECMWF...WITH THE MOST OF
THE ENSEMBLE MEMBERS SUPPORTING THE ARCTIC AIR INTRUSION. KEPT THE
DRY COLD AIR OVER THE AREA SATURDAY. BY SUNDAY AFTERNOON BOTH MODELS
INDICATE A RETURN TO WESTERLY FLOW ALOFT AND SOUTHERLY FLOW AT THE
SURFACE AS THE UPPER LEVEL RIDGE WEAKENS...SO I SHOWED SOME
TEMPERATURE MODIFICATION IN CENTRAL OREGON BY THAT TIME. SUNDAY
NIGHT THE GFS AND ECMWF SHOW A SHORT WAVE MOVING THROUGH WASHINGTON
WITH SOME PRECIPITATION RETURNING TO THE AREA. MORE WEAK WAVES WILL
MOVE THROUGH EASTERN WASHINGTON AND OREGON MONDAY AND TUESDAY WITH
INCREASING PRECIPITATION CHANCES. TEMPERATURE PROFILES CONTINUE TO
SHOW A GRADUAL WARMING OF THE AIRMASS MONDAY AND TUESDAY...SO
CONTINUED THE SLOW WARMING TREND ACROSS THE AREA AS WELL. COONFIELD

AVIATION DISCUSSION...0Z TAFS. STRONG SYSTEM WILL IMPACT THE AREA
OVER THE NEXT 12-18 HOURS WITH RAIN...CHANGING TO RAIN/SNOW LATER
TONIGHT AND SNOW BY ON WEDNESDAY. EXPECT A MORE STEADY RAIN THIS
EVENING AND OVERNIGHT WITH CONDITIONS LOWERING TO IFR. COLDER AIR
WILL MOVE IN LATE WITH A TRANSITION TO RAIN/SNOW MIX THEN ALL SNOW
BY WEDNESDAY MORNING. SURFACE WINDS WILL BE 10-20KT...WITH SOME
LIGHTER WINDS AT YKM DLS AND PSC.  76

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  33  36  23  28 / 100  90  60  10
ALW  34  37  24  28 / 100  90  70  10
PSC  35  36  22  31 / 100  40  20  10
YKM  32  33  17  28 / 100  30  10   0
HRI  36  35  23  31 / 100  50  20  10
ELN  28  33  15  25 / 100  30  10   0
RDM  28  33  21  30 / 100  60  30  20
LGD  29  34  22  26 / 100  80  70  20
GCD  28  33  20  25 / 100  70  50  20
DLS  34  38  27  35 / 100  40  10  10

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...WINTER WEATHER ADVISORY FROM 4 AM WEDNESDAY TO 4 AM PST THURSDAY
     ORZ049-050.

     WINTER WEATHER ADVISORY FROM 1 AM TO 10 PM PST WEDNESDAY ABOVE
     1500 FEET FOR THE ORZ507-508.

     WINTER STORM WARNING UNTIL 10 AM PST WEDNESDAY ORZ502-503-506.

     WINTER WEATHER ADVISORY FROM 1 AM TO 4 PM PST WEDNESDAY ORZ505.

     WINTER STORM WARNING UNTIL 10 AM PST THURSDAY ORZ509.

WA...WINTER WEATHER ADVISORY FROM 1 AM TO 10 PM PST WEDNESDAY ABOVE
     1500 FEET FOR THE WAZ029.

     WINTER STORM WARNING UNTIL 10 AM PST WEDNESDAY WAZ030.

&&

THREAT INDEX
WEDNESDAY : RED
THURSDAY : GREEN
FRIDAY : GREEN

GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.

FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON

87/87
Hazardous weather outlook, Dec 28, 1:45 PM PST, 11 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PENDLETON OR
145 PM PST TUE DEC 28 2010

ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521-
291400-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
145 PM PST TUE DEC 28 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.

.DAY ONE...TONIGHT

SNOW
     NORTHWEST BLUE MOUNTAINS OF WASHINGTON, EAST SLOPES OF THE
     OREGON CASCADES, NORTHERN BLUE MOUNTAINS OF OREGON, SOUTHERN
     BLUE MOUNTAINS OF OREGON, JOHN DAY BASIN, OCHOCO-JOHN DAY
     HIGHLANDS

A COLD FRONT WILL SWEEP THROUGH THE REGION OVERNIGHT DRAMATICALLY
LOWERING SNOW LEVELS. SIGNIFICANT SNOW ACCUMULATIONS WILL BE
POSSIBLE IN THESE ZONES BEGINNING TONIGHT THEN CARRYING OVER INTO
WEDNESDAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SNOW WEDNESDAY
     EASTERN COLUMBIA RIVER GORGE OF WASHINGTON, FOOTHILLS OF THE
     BLUE MOUNTAINS OF WASHINGTON, NORTHWEST BLUE MOUNTAINS OF
     WASHINGTON, NORTH CENTRAL OREGON, EAST SLOPES OF THE OREGON
     CASCADES, GRANDE RONDE VALLEY, WALLOWA COUNTY, FOOTHILLS OF
     THE NORTHERN BLUE MOUNTAINS OF OREGON, NORTHERN BLUE MOUNTAINS
     OF OREGON, SOUTHERN BLUE MOUNTAINS OF OREGON, FOOTHILLS OF THE
     SOUTHERN BLUE MOUNTAINS OF OREGON, JOHN DAY BASIN, OCHOCO-JOHN
     DAY HIGHLANDS

A COLD WEST TO NORTHWEST FLOW WILL DEVELOP OVER THE REGION ON
WEDNESDAY FOLLOWING THE PASSAGE OF A COLD FRONT LATE TONIGHT. THIS
WILL FAVOR AN UPSLOPE FLOW PATTERN TO DEVELOP BRINGING SNOW TO THE
ZONES LISTED ABOVE. SIGNIFICANT SNOW ACCUMULATIONS WILL BE POSSIBLE
IN THE MOUNTAINS WITH LOWER AND LIGHTER ACCUMULATIONS IN THE LOWER
ELEVATIONS. SEE THE LATEST WINTER WEATHER PRODUCT (PDXWSWPDT) FOR
MORE DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:

WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML

ALL LETTERS IN THE ABOVE URL ARE LOWER CASE.

In the hours before

Local storm report, Dec 28, 9:03 PM PST, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
903 PM PST TUE DEC 28 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     HEAVY SNOW       9 NW SENECA             44.24N 119.09W
12/28/2010  M7.0 INCH        GRANT              OR   TRAINED SPOTTER

            OBSERVER MEASURED 7 INCHES OF SNOW SINCE 730 AM WITH A
            WATER EQUIV. OF 1.03 INCHES.

&&

RQB

Nearby

Wind Advisories in Washington, 2010Wind Advisories in Oregon, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.